# SDR ASOA200900711

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 15,587 hours, 11,400 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED CAUTION MSG AFTER TAKEOFF.  FLT 5216 CX - A/C RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED.
